# SDR SWAA2017091316330

- Difficulty date: September 1, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 21,055 hours, 12,402 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A1111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY AFT WALL VAPOR BARRIER LOWER SURFACED CRACKED AT BS 663, COMMON TO WHEEL WELL.  REPAIRED BARRIER PER SRM.
